Groups all proper quotient groups of which possess layer-Chernikov properties

Authors

  • N. V. Kalashnikova

Abstract

We describe solvable groups all proper quotient groups of which possess layer-Chernikov properties.

Published

25.11.1998

Issue

Section

Research articles

How to Cite

Kalashnikova, N. V. “Groups All Proper Quotient Groups of Which Possess Layer-Chernikov Properties”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 11, Nov. 1998, pp. 1497–1505, https://umj.imath.kiev.ua/index.php/umj/article/view/4801.